Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On birth control. Why is period irregular with dark discharge occasionally? Nauseated, why?

I am on birth control and for the past couple of periods it has been irregular: dark brown discharge, maybe some red, very light, and it keeps starting earlier and earlier. This past month I ve experienced fatigue like i never had before, bloating and some dizziness . I had nausea at one point but not as bad lately. I feel like I have had every sign except sore breasts though. I don t know if I am one of those people that may be pregnant but still have the periods so they don t know if they really are...?
Asked On : Wed, 8 Aug 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor